# SDR 2009FA0000841

- Difficulty date: December 5, 2008
- Submitted: October 13, 2009
- Operation: General aviation
- Aircraft: N54DR
- Make and model: Cessna 421B
- Aircraft serial: 421B0406
- Aircraft time: 7,010 hours
- Engine: Cont GTSIO520C
- Engine time: 826 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12/25/08 6 CRACKED TCM CYLINDERS WERE REPLACED.
